Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 28, No. 1, pp. 1-11 (2012)

Mean value of Hardy sums over short intervals

Weixia Liu

Straits Institute of Minjiang University

Abstract: The main purpose of this paper is to study the mean value properties of certain Hardy sums over short intervals by using the mean value theorems of the Dirichlet L-functions, and to give two interesting asymptotic formulae.

Keywords: Hardy sums, mean value, asymptotic formula

Classification (MSC2000): 11F20

Full text of the article:

[Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition